Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mels23's Blog

  • entries
    50
  • comments
    69
  • views
    16373

1 Month Post-Bactrim

Mels23

598 views

4 weeks ago I finally stopped taking Bactrim. Felt nice to finally not have to worry about taking it every day, or always having to remember to bring it with me on trips.

Saw my derm Monday and got a 60% chemical peel. Noticed my face burning a lot more than usual when it was on. Well, my skin was red for the rest of the day, and super super dry for about 4 days after. I usually wake up with an oily face and go to school and have to blot, but for those few days my skin secreted NO oil whatsoever. Sounds like a plus, but when I would feel my skin, it felt way too dry. Not to mention my skin was peeling, so that was a little embarrassing..

Thinking that maybe the new moisturizer I'm using made my skin sensitive. My friend gave me the Garnier Moisture Rescue Refreshing Gel-Cream (Oily/Combo skin) 2 weeks ago and while I do love it, I'm guessing using it the days before my chemical peel made my skin super sensitive.

So, how's my skin been?

I've broken out quite a bit in the past few days, but I'm guessing it's because I haven't been using Epiduo, considering I have to avoid it for a few days after I get a chemical peel. Just started back on it two nights ago so let's hope things get back to normal soon!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×